# SDR QXEA200501069

- Difficulty date: June 20, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 8,503 hours, 6,288 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 745
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 320 hours, 226 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL FAULT STATUS MESSAGE.  MESSAGE DISAPPEARED WHEN TERMINATING CHECKLIST WAS COMPLETED.  REPLACED NR 2 SSCU IAW CRJ-700 AMM 27-61-05-000-801-A01 AND 400-801-A01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
